Top
10
Doctor insights on: Can Lipitor Cause Tinnitus

Share
1

1
Can Lipitor (atorvastatin) cause tinnitus?

Can Lipitor (atorvastatin) cause tinnitus?

Not likely: Refer to the pdr for more information. If you have tinnitus, seek an exam with ent. ...Read more

See 2 more doctor answers
Dr. Nathan Ritter
302 doctors shared insights

Atorvastatin (Definition)

Atorvastatin has the brand name lipitor (atorvastatin). . Its function is to lower the body's production of cholesterol and to stabilize current cholesterol plaques. The general name for this class of medication is "statins". Other statins include Crestor (rosuvastatin) ...Read more


3

3
Does Lipitor (atorvastatin) cause rapid heartbeat?

Does Lipitor (atorvastatin) cause rapid heartbeat?

Not usually: Lipitor (atorvastatin) does not commonly affect the heart rate or rhythm. Rarely, patients are allergic… patients who take Lipitor (atorvastatin) may have other associated cardiac conditions that may themselves be the cause of the rapid heart beat. The best recommendation is to have an ekg done and perhaps wear a 24 hour cardiac (holter) monitor. That will help you and your doctor determine the cause of your rapid heart beat. ...Read more

5

5
Can a high dosage of Lipitor (atorvastatin) cause memory problems?

Probably not.: There may be some issues with statins, like myalgia, or hepatic inflammation, but memory loss is an insignificant concern. I f are on Lipitor (atorvastatin) and becoming forgetful, something else is more likely to be the cause of memory loss! ...Read more

See 1 more doctor answer
6

6
Why are the reasons for the biliburrin to be high? Can Lipitor (atorvastatin) cause it?I had galdbladder surgery yrs ago, but never had high levels before

Unlikely Lipitor (atorvastatin): Gilbert's syndrome causes mildly increased bilirubin and is benign. If your bilibrubin was normal in the past, that would likely exclude this congenital variant. Problems with the liver or bile ducts can increase bilirubin, as can excessive destruction of blood cells. While Lipitor (atorvastatin) rarely causes liver abnormalities, this is typically not an isolated bilirubin increase. ...Read more

8

8
Can statins cause chest pain ? Lipitor (atorvastatin) etc .Thankyou

Can statins cause chest pain ? Lipitor (atorvastatin) etc .Thankyou

Highly Unlikely: Statins, while off-target, usually reduce low density lipoprotein concentrations, the primary driver of atherosclerosis, thus act to slow progression of arterial disease, body wide, with all the associated problems, including angina. The larger/more-common problems are that lipoproteins are not measured, people are not told the correct issues ; treatment is commonly cautious ; not that effective. ...Read more

10

10
Lipitor (atorvastatin) and statins. Are there other statins, which is clinically proven not to cause adverse effects in liver? .

Lipitor (atorvastatin) and statins.  Are there other statins, which is clinically proven not to cause adverse effects in liver? .

All statins: Can have liver effects...Uncommon but this is why liver function tests are monitored with statin therapy. ...Read more

Dr. Jeffrey Bassman
582 doctors shared insights

Ringing In Ears (Definition)

Ringing in the ears (tinnitus) is a symptom in which a person has a persistent noise in his ear or ears. Tinnitus can be of unknown cause, or can be caused by hearing damage, tumors, problems in the brain or hearing nerve, ...Read more


Dr. William Culviner
663 doctors shared insights

Tinnitus (Definition)

Tinnitus is when a person has a persistent noise in his ear or ears. Tinnitus can be of unknown cause, or can be caused by hearing damage, tumors, problems in the brain or hearing nerve, ...Read more